# SDR ASOA03262

- Difficulty date: June 11, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: 60031535
- Condition: Dented
- Location: Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN CKB, THE PASSENGER DOOR SEAL STRIKER AT FS 310 AND FS 349 BETWEEN STRINGERS 15L AND 16L WAS FOUND TO BE DENTED BEYOND LIMITS.  MAINTENANCE REPAIRED THE PASSENGER DOOR SEAL STRIKER AT FS 310 AND FS 349 BETWEEN STRINGERS 15L AND 16L IAW REO 601R-52-11-008, REV B.  (M)
